# SDR DXTA2025063004050

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000126
- Aircraft time: 1,102 hours, 646 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 69480012
- Part serial: NSN
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE: AFTER TAKE OFF SELECTED GEAR UP, HANDLE FROZEN IN DOWN POSITION. AMBER CAS, "GROUND DETECT FAULT". FOLLOWED QRH PROCEDURE AND RETURNED FOR NORMAL LANDING. CORRECTIVE ACTION; REPLACED NLG WOW SWITCH IAW CE 700 MM 32-60-10. OPS CHECK GOOD.
